PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 2 | 297-316
Tytuł artykułu

Stochastic viability and a comparison theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give explicit necessary and sufficient conditions for the viability of polyhedrons with respect to Itô equations. Using the viability criterion we obtain a comparison theorem for multi-dimensional Itô processes
Słowa kluczowe
Rocznik
Tom
68
Numer
2
Strony
297-316
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-02-11
poprawiono
1994-08-16
poprawiono
1995-01-09
Twórcy
autor
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] J.-P. Aubin, Viability theory, to appear.
  • [2] J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, 1984.
  • [3] J.-P. Aubin and G. Da Prato, Stochastic viability and invariance, Ann. Scuola Norm. Sup. Pisa 27 (1990), 595-694.
  • [4] J.-P. Aubin and G. Da Prato, Stochastic Nagumo's viability theorem, Cahiers de Mathématiques de la Décision 9224, CEREMADE.
  • [5] K. Borsuk, Multidimensional Analytic Geometry, PWN, 1969.
  • [6] R. Durrett, Brownian Motion and Martingales in Analysis, Wadsworth Adv. Books and Software, Wadsworth, Belmont, Calif., 1984.
  • [7] S. N. Ethier and T. G. Kurtz, Markov Processes. Characterization and Convergence, Wiley, 1986.
  • [8] S. Gautier and L. Thibault, Viability for constrained stochastic differential equations, Differential and Integral Equations 6 (1993), 1395-1414.
  • [9] I. I. Gihman and A. V. Skorohod, Stochastic Differential Equations, Springer, 1972.
  • [10] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, 1981.
  • [11] D. Isaacson, Stochastic integrals and derivatives, Ann. Math. Statist. 40 (1969), 1610-1616.
  • [12] A. Milian, A note on the stochastic invariance for Itô equations, Bull. Polish Acad. Sci. Math. 41 (1993), 139-150.
  • [13] B. N. Pshenichnyĭ, Convex Analysis and Extremal Problems, Nauka, Moscow, 1980 (in Russian).
  • [14] J. T. Schwartz, Nonlinear Functional Analysis, Courant Inst. Math. 1965.
  • [15] C. Yoerp, Sur la dérivation des intégrales stochastiques, in: Sém. Probab. XV, Lecture Notes in Math. 784, Springer, 1980, 249-253.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i2p297bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.